MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 MULTI-HOLE; HIP SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 MULTI-HOLE; HIP SHELL CEMENTLESS
Catalog Number 01.32.150MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2018: lot 163607: (b)(4) items manufactured and released on 15-sep-2016.Expiration date: 2021-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components revised: liner: mpact 01.32.3241hct flat pe hc liner ø32/d, lot 177246: (b)(4) items manufactured and released on 01-mar-2018.Expiration date: 2023-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0, lot 180534: (b)(4) items manufactured and released on 12-jul-2018.Expiration date: 2023-06-26.No anomalies found related to the problem.To date (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 days after primary surgery, the surgeon revised the patient for an infection case.Cup, liner and ball head were swapped.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 MULTI-HOLE
Common Device Name
HIP SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8069019
Report Number3005180920-2018-00908
Device Sequence Number19314928
Product Code LPH
UDI-Device Identifier07630030810770
UDI-Public07630030810770
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number01.32.150MH
Device Lot Number163607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;